Jump to content

Feeling Really Down Today


Recommended Posts

Hi Everybody - after my window closed on Tuesday it has been a rough week.  Constant chest tightness, anxiety, shakiness and now fatigue, particularly in the mornings.  The fatigue is new and really has me down today - thinking about all I've lost and questioning if I will ever feel like myself again.  The window was so good that I think it makes my current state seem worse.  It will be 7 weeks tomorrow.  Best, Billwill
Link to comment
Share on other sites

Hi Billwill,

 

The thoughts of worry will pass. You will feel like yourself again.

Be proud of yourself!

 

Yee ha! :yippee:

 

-Dan

Link to comment
Share on other sites

Thanks Dan - days like this are really hard.  I am thankful that BB is here as I have no one else to reach out to.  My children are grown and I live alone.  My wife quit on me last year - got tired of my problems.  I try to stay positive but it's hard as you know.  I'll make it as there is no other choice.  Best, Billwill 
Link to comment
Share on other sites

The window was so good that I think it makes my current state seem worse. 

 

It works the other way as well. When you finally do get a window again it will seem that much sweeter compared to the days leading up to it. When I go into a window I sometimes wonder if I am really feeling as good as I am or if it is the contrast between feeling terrible that makes me think it's as great as it is. Probably somewhere in between but it doesn't really matter- all that matters is that you are getting windows (especially this early). Hope you see more of them soon.

Link to comment
Share on other sites

I've only had semi-windows, but feel the same let down when they close.  When that happens, I try to remember that this is not linear but cyclic, and the windows will start getting longer and the set backs will become shorter as I progress.
Link to comment
Share on other sites

Quite common to have the agitation and anxiety at this stage.  You may have some sort of adrenal fatigue which I believe I had too.  The agitation in the morning would tire me out and make me want to nap in the afternoons.   Get rest when you can.  Your body and brain have been through a lot and it will likely take some months to reset.

 

Best,

 

Vertigo

Link to comment
Share on other sites

Billwill, Two days ago I felt great! Yesterday I felt terrible, as if I had never felt good in my entire life. Today I felt both.... Sometimes I just hunker down and try to get through the day, the hour, the moment. As FloridaGuy said when the window returns,and it will, you feel wonderful. Continue to share where you're at and you'll continue to get the fantastic support that the people on this site give! I forget at times.... but we are healing!!!  Scott

 

 

 

Link to comment
Share on other sites

Hi Billwill,

 

This site is my strongest support. Until I found this site, I wasn't quite sure what I was going through.

 

My family does not understand, they won't.

 

I am alone, as you mentioned.

 

Keep the faith!  :thumbsup:

 

-Danman

 

 

Link to comment
Share on other sites

Thanks everybody for the encouragement.  It means a lot.  The last couple of weeks I've had a lot of muscular discomfort in my front and back chest along with "electrical" type sensations in my arm.  It is very unnerving as in 2007 during my withdrawal from Ativan I went into a-fib and landed in the hospital for 3 days.  No heart problems but it left deep psychlogical scars.  Doctor said my body went into adrenaline overload.  I had a cardio visit in March and am confident that this isn't anything more than muscle tension but my mind won't let me forget 2007.  I want to thank everybody for listening to my fears - that is the main challenge at this point.  It is irrational but very real to me.  Best to all, Billwill
Link to comment
Share on other sites

Hello Bill...

 

I completely understand the fears I believe these w/d are so creepy and hit us on way many levels...

 

Muscle tension and electric shocks are quiet common in this... >:(

 

I had them and the shocks didnt last long for me ...Thanks God I hated that..

 

As for the muscle tension and pain thats the 1 sxs that seems to really want to hang around..Much better tho..

 

Hang in there and pls know you will be ok and this will end for you I promise..

 

;)...Jenny

Link to comment
Share on other sites

Hi everybody - well, I went running to try and break this chest tightness and it was a disaster.  Chest got tighter, arm was tingling, got very lightheaded/faint and palpitations started.  My cardio told me some time ago to go get checked if I was unsure so I did.  Good news is that it wasn't my heart.  The EMT was very benzo wise and said he sees this all the time.  It was scary - I feel so defeated.  I never would have dreamed of a s/x this severe this far into recovery.  Dejected but pushing on.  Best, Billwill
Link to comment
Share on other sites

Yes - people coming in with chest tightness.  We had a very interesting conversation - he told me that the fact that it's not just how much benzo you take but also how long you take it confuses many doctors who just look at the dose.  His father had benzo w/d problems.  Billwill
Link to comment
Share on other sites

Have you and your doctor considered propanolol? You take it as needed. It will lower heart rate and BP. I have some and have taken it occasionally when I feel my heart thumping hard.

 

I too am an EMT but I work in a rural area and to my knowledge never had a patient in benzo w/d. But the kinds of cases we get is very much related to where we serve. How nice that you were treated by someone who understand your situation.

 

It sounds as if there is a psychological dependence that is challenging you. Keep working on this stuff. You will be so much happier and stronger when things resolve.

Link to comment
Share on other sites

Thanks for the replies - I feel very down and defeated today.  I'm exhausted, sad and foggy headed.  I feel like I'm losing this war.  Yesterday was one of the worst days in my life - I don't know how much more I can take.  The intensity was unbelievable.  I feel like I'm about to slip over the edge - it's so much worse than 1, 2 or even 7 weeks ago.  I need relief.  Best to all, Billwill
Link to comment
Share on other sites

My symptoms worsened when I was where you are before they took a positive turn.  Hang in there Billwill, try to always remember this as you progress - things generally take a turn for the better after set backs.
Link to comment
Share on other sites

Thanks Perseverance - I wish it were possible to get everybody together in a big room and talk.  That would be incredible.  I have so much to share and my typing is suspect to say the least!  The upsurge in s/x this week has been so intense I question if I can take much more - but what choice do I have - I can't turn back.  Best, Billwill
Link to comment
Share on other sites

Hey Bill,

 

I got slammed HARD several weeks off. I've never experienced any other kind of serious drug WD but people seem to agree that this is the worst and I believe them. If hell exists this is certainly what it feels like. Hang in there though. I have been improving steadily since my 3rd month off. The windows are opening up big and bright and my baseline mood and energy level has improved tremendously.

 

And I agree with you. Wouldn't it be great to be able to get together with other WD sufferers? It probably wouldn't provide much long term benefit but just being able to talk to someone face to face who can relate to this horrible experience would have definitely helped me get through the day when I was really suffering.

Link to comment
Share on other sites

Thanks Florida - what do you mean by "slammed HARD?"  I'm really looking for encouragement that this hell is "normal"  in a perverse sense of the word.  My body is on fire today.  Billwill
Link to comment
Share on other sites

Hi Bill

 

You should get relief soon, you sound like you're in a wave of symptoms right now. Symptoms can wax and wane and decrease in intensity over time, these symptoms are a good sign of healing though. It's a lot like when you get a scrape, the area may become sore and itchy but that itchiness is a sign that the sore is healing. Right now your body is trying to figure out how to function without benzos, so these symptoms can come and go until the body rights itself again.

 

Hope you're feeling better soon

 

 

Star

Link to comment
Share on other sites

Between months 2-3 I was a wreck. DEEP depression. Anxiety. Agoraphobia. Paranoia. I had convinced myself that the worst case scenario was going to happen with everything in my life. I could barely leave the house. When all of that stuff would subside for a couple of days the fog was so bad that I didn't even have the brain power to compile the information for my taxes. Had to get my business partner to do it.

 

When I was going through all of this I couldn't have imagined being able to feel functional again, let alone "good". I didn't feel like I was living; I felt like I was waiting to die.

 

If you are in the kind of shape you say you are there is nowhere to go but UP. Unfortunately there isn't much you can do but try to believe that you will get better and hold on and wait it out.  

Link to comment
Share on other sites

×
×
  • Create New...